# SDR MASA20210118013

- Difficulty date: January 10, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 19RT BETWEEN FS 280 TO FS 319.  NEW STGR 19RT BETWEEN FS 280 TO FS 319 WAS INSTALLED, PER CRJ900 SRM 51-42-21-001-001-AO1 AND SRM 51-42-06-001-001-AO1.
